# SDR SWAA2023121807788

- Difficulty date: October 5, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R R-2DOOR HANDLE; CHECK TORQUE; SEEMS LOW.<[01] ADJUSTED R-2 DOOR HANDLE AND CHECKED TORQUE REF B737-700 AMM 52-41-00-820-802;[02] ACCOMPLISHED GALLEY SERVICE DOOR (SOFT UNLATCHING ADJUSTMENT) AT R-2 DOOR REF B737-700 AMM 52-41-00-820-802
